# SDR SWAA1201166

- Difficulty date: January 24, 2012
- Submitted: February 7, 2012
- Operation: Air carrier
- Aircraft: N625SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27701
- Aircraft time: 51,475 hours, 41,853 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6517582
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN WEB FOR BS 178 BULKHEAD LBL 17.0 VERTICAL BEAM WL 26.5 COMMON TO FWD CHORD.  REMOVED AND REPLACED WEB IAW SRM AND DWG.
